A Caltech Library Service

Soliton dynamics in finite nonlocal media with cylindrical symmetry

Garza, Emmanuel and Lopez-Aguayo, Servando and Gutiérrez-Vega, Julio C. (2019) Soliton dynamics in finite nonlocal media with cylindrical symmetry. Physical Review A, 99 (3). Art. No. 033804. ISSN 2469-9926.

[img] PDF - Published Version
See Usage Policy.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


The effect of finite boundaries in the propagation of spatial nonlocal solitons in media with cylindrical symmetry is analyzed. Using Ehrenfest's theorem together with the Green's function of the nonlinear refractive index equation, we derive an analytical expression for the force exerted on the soliton by the boundaries, verifying its validity by full numerical propagation. We show that the dynamics of the soliton are determined not only by the degree of nonlocality, but also by the boundary conditions for the refractive index. In particular, we report that a supercritical pitchfork bifurcation appears when the boundary condition exceed a certain threshold value.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Additional Information:© 2019 American Physical Society. (Received 28 August 2018; published 1 March 2019) This work was supported by Consejo Nacional de Ciencia y Tecnología through Grant No. 243284.
Funding AgencyGrant Number
Consejo Nacional de Ciencia y Tecnología (CONACYT)243284
Issue or Number:3
Record Number:CaltechAUTHORS:20190301-083121625
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93377
Deposited By: George Porter
Deposited On:01 Mar 2019 16:48
Last Modified:03 Oct 2019 20:53

Repository Staff Only: item control page